I woke up with a rash on my neck from ear to ear. The next day it crawled up to my entire face. Both my neck and face felt very hot and was itching something fierce. I went to my Internist who prescriped 2 creams. Voltaren Gel 1% is 1 of the creams and the other cream is Triamcinolone Acetonide 0.025% After using the creams for 1 1/2 days my neck and face is worse. The burning got worse and I have big round red blotches on my cheeks with scaling rough skin with patches. It still itches and I reuse to use the creams again. I am supposed to use these creams a few times a day. I did that the first 2 days. I can feel small pimple like eruptions under my skin on my face and neck beside the round raised blotches on my face.
What do you think is the problem? H-E-L-P !!!!! Please.
Thank you for any advice you can offer me.
From the symptoms that you have mentioned,it sounds like contact dermatitis or hives.The application of strong steroid creams have caused irritant contact dermatitis.
The mainstay of treatment of hives is antihistamine which may be necessary for prolonged periods (in excess of 6 weeks).Non-sedating antihistamines such as Cetirizine(Zyrtec) and Loratadine(Claritin)may be needed to get symptom relief. Sedating antihistamines such as Chlorphenamine(Benadryl) is used at night to get urticaria control. Short courses of oral cortisone or steroids are taken for short periods (one to three days) to settle more severe symptoms.Application of calamine lotion helps in soothing the skin.
You may take Vitamin C along with the prescribed treatment. Vitamin C is a general anti-allergy supplement.
If the hives don’t go after 6 wks of treatment also, then it can be a case of chronic urticaria which needs further evaluation as it may be due to auto antibodies.
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.